Loading [MathJax]/jax/output/SVG/config.js
Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1969, Volume 24, Issue 2(146), Pages 165–211 (Mi rm5475)  

This article is cited in 15 scientific papers (total in 15 papers)

On the expansion of quasi-periodic motions in convergent power series

J. K. Moser
References:
Bibliographic databases:
Document Type: Article
UDC: 517.9
Language: Russian
Citation: J. K. Moser, “On the expansion of quasi-periodic motions in convergent power series”, Russian Math. Surveys, 24:2 (1969)
Citation in format AMSBIB
\Bibitem{Mos69}
\by J.~K.~Moser
\paper On the expansion of quasi-periodic motions in convergent power series
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 2
\mathnet{http://mi.mathnet.ru/eng/rm5475}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=240398}
Linking options:
  • https://www.mathnet.ru/eng/rm5475
  • https://www.mathnet.ru/eng/rm/v24/i2/p165
  • This publication is cited in the following 15 articles:
    1. Yu. N. Bibikov, “On the stability of the zero solution of a periodic reversible second-order differential equation”, Vestn. St. Petersbg. Univ., Math., 9:3 (2022), 474–479  mathnet  crossref  crossref
    2. M. B. Sevryuk, “Chastichnoe sokhranenie chastot i pokazatelei Floke invariantnykh torov v obratimom kontekste 2 teorii KAM”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 516–541  mathnet  crossref
    3. A. S. Nikolaev, “Kato perturbative expansion in classical mechanics and an explicit expression for the Deprit generator”, Theoret. and Math. Phys., 182:3 (2015), 407–436  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Yu. N. Bibikov, “On Stability in Hamiltonian Systems with Two Degrees of Freedom”, Math. Notes, 95:2 (2014), 176–181  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. Plotnikov P.I., Kuznetsov I.V., “Teorema kolmogorova dlya malomernykh invariantnykh torov gamiltonovykh sistem”, Doklady Akademii nauk, 439:3 (2011), 311–314  elib
    6. M. B. Sevryuk, “Partial Preservation of Frequencies and Floquet Exponents in KAM Theory”, Proc. Steklov Inst. Math., 259 (2007), 167–195  mathnet  crossref  mathscinet  zmath  elib  elib
    7. M. V. Matveev, “Lyapunov stability of equilibrium states of reversible systems”, Math. Notes, 57:1 (1995), 63–72  mathnet  crossref  mathscinet  zmath  isi  elib
    8. M. B. Sevryuk, “Some problems of the KAM-theory: conditionally-periodic motions in typical systems”, Russian Math. Surveys, 50:2 (1995), 341–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. L. D. Pustyl'nikov, “Existence of invariant curves for maps close to degenerate maps, and a solution of the Fermi–Ulam problem”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 231–241  mathnet  crossref  mathscinet  zmath  isi
    11. D. V. Treschev, “The mechanism of destruction of resonance tori of Hamiltonian systems”, Math. USSR-Sb., 68:1 (1991), 181–203  mathnet  crossref  mathscinet  zmath  isi
    12. S. B. Kuksin, “Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg–de Vries equation”, Math. USSR-Sb., 64:2 (1989), 397–413  mathnet  crossref  mathscinet  zmath
    13. S. B. Kuksin, “Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems”, Math. USSR-Izv., 32:1 (1989), 39–62  mathnet  crossref  mathscinet  zmath
    14. S. B. Kuksin, “Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum”, Funct. Anal. Appl., 21:3 (1987), 192–205  mathnet  crossref  mathscinet  zmath  isi
    15. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:698
    Full-text PDF :346
    References:90
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025